# SDR YENA2020073000404

- Difficulty date: July 26, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 32,942 hours, 10,279 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075840
- Part serial: 21935
- Condition: Failed
- Location: Rt Elevator
- Part time: 32,942 hours, 10,279 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 1485,   AIRFRAME VIBRATION IN FLIGHT.   R & R THE RIGHT INBOARD  SERVO CONTROL FOR THE ELEVATOR IAW AMM 27-34-51.
